# SDR 05FDEA02997

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 33,927 hours, 23,079 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HORIZ STAB T/E FORMER/WEB CORRODED AROUND NUTPLATES AND WEB FROM REAR SPAR TO 10" AFT OF REAR SPAR AND 54" FROM FUSELAGE.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 55-10-00 FIG 101.  REMOVED FORMER WEB RIB IAW SRM 51-40-21.  RIB FABRICATED ON PCT NR T5/546620 LOCATED AND DRILLING IAW SRM 51-40.  INSTALLED NEW RIB IAW SRM 51-40-21 PG 27.
